# SDR DALA2019121617338

- Difficulty date: December 11, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 67,976 hours, 28,854 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 689, L/P 6706602) 1R GIRT BAR BECAME DETACHED FROM DOOR WHILE IN DISARM POSITION. CORRECTIVE ACTION: CLEANED DEBRIS. NOW OPERATES NORMAL.
